Dear Dr. Mayer, Thank you for answering my question about cortisone injections on my lips because of bumps left from my vermillion lip advancement. I hope you can see the bumps from these photos. The one on the left side is the worst. It has been 5 months since the surgery. You said that there might be alternatives to the cortisone injections as these can lead to more irregularities to my lips (already have enough problems from the surgery, i.e., no cupid's bow.) Thank you, Valborg
What Are These Bumps on Lips After Advanced Vermillion? (photo)
Doctor Answers 1
Bumps after vermillionectomy
These are scars and will need cortisone injections. I have stopped doing this surgery as there are other surgical procedures which do not leave scars like this
Have a question? Ask a doctor
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.